# SDR 2023FA0000664

- Difficulty date: August 24, 2023
- Submitted: October 23, 2023
- Operation: General aviation
- Aircraft: N530WH
- Make and model: Hughes 369F
- Aircraft serial: 151FF
- System (JASC): 6300 · Main Rotor Drive System
- Part: Bearing Race
- Part number: 369F54531
- Condition: Cracked
- Location: Clutch
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F-DUTCH OUTER RACO PIN 369F5453-1 SIN 5640-0834 WAS ROTUMED FROM NDE PROFESSIONALS. INC. AS REJECTED DUO TO THREE MARKED CRACKS. ONE RUNNLNG THE LENGTH OF THE SPLINE.
